Journal of Optimization Theory and Applications

, Volume 138, Issue 2, pp 197–205

Lower Semicontinuity of the Set of Efficient Solutions for Generalized Systems

Article
  • 171 Downloads

Abstract

We discuss the lower semicontinuity of the set of efficient solutions for parametric generalized systems with monotone bifunctions in real locally convex Hausdorff topological vector spaces.

Keywords

Generalized systems Efficient solutions Lower semicontinuity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  1. 1.Department of MathematicsNanchang UniversityNanchangChina
  2. 2.Department of Applied MathematicsNational Sun Yat-Sen UniversityKaohsiungTaiwan

Personalised recommendations